Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Partial differential equation")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 30838

  • Page / 1234

Export

Selection :

  • and

The coupled Yang-Mills-Dirac equations for differential formsOTWAY, T. H.Pacific journal of mathematics. 1990, Vol 146, Num 1, pp 103-113, issn 0030-8730, 11 p.Article

Shape functions for separable solutions to cross-field diffusion problemsLUNING, C. D; PERRY, W. L.Journal of mathematical physics. 1984, Vol 25, Num 8, pp 2374-2376, issn 0022-2488Article

Differential quadrature for multi-dimensional problemsCIVAN, F; SLIEPCEVICH, C. M.Journal of mathematical analysis and applications. 1984, Vol 101, Num 2, pp 423-443, issn 0022-247XArticle

On mapping linear partial differential equations to constant coefficient equationsBLUMAN, G. W.SIAM journal on applied mathematics (Print). 1983, Vol 43, Num 6, pp 1259-1273, issn 0036-1399Article

Parabolic equations with dominating convection termsHERBST, B. M; SCHOOMBIE, S. W.International series of numerical mathematics. 1983, Vol 66, pp 185-203, issn 0373-3149Article

Numerical solution of elliptic partial differential equation using radial basis function neural networksLI JIANYU; LUO SIWEI; QI YINGJIAN et al.Neural networks. 2003, Vol 16, Num 5-6, pp 729-734, issn 0893-6080, 6 p.Conference Paper

Necessary and sufficient conditions for local solvability of nonsolvable partial differential equationsKIRO, S.Journal d'analyse mathématique (Jerusalem). 1983, Vol 43, pp 149-160, issn 0021-7670Article

Differential quadrature and partial differential equations: some numerical resultsNAADIMUTHU, G; BELLMAN, R; WANG, K. M et al.Journal of mathematical analysis and applications. 1984, Vol 98, Num 1, pp 220-235, issn 0022-247XArticle

A Goursat problem for some partial differential equation of order 2pBORZYMOWSKI, A.Bulletin of the Polish academy of sciences. Mathematics. 1984, Vol 32, Num 9-10, pp 577-580Article

Fundamental solutions with partially bounded supportLANGENBRUCH, M.Journal of mathematical analysis and applications. 1983, Vol 95, Num 2, pp 467-489, issn 0022-247XArticle

New renormalization-group equationSHINKE, H; YAMAMOTO, K.Physical review. D. Particles and fields. 1991, Vol 43, Num 8, pp 2739-2740, issn 0556-2821, 2 p.Article

A class of C-integrable Hamiltonian systemsOLIVA, W. M; CASTILLA, M. S. A. C.Proceedings of the Royal Society of Edinburgh. Section A. Mathematics. 1989, Vol 113, pp 293-314, issn 0308-2105, 22 p., 3/4Article

A partial differential equation approach to multidimensional extrapolationASLAM, Tariq D.Journal of computational physics (Print). 2004, Vol 193, Num 1, pp 349-355, issn 0021-9991, 7 p.Article

Controllability of partial differential equationsCHITOUR, Yacine; TRELAT, Emmanuel.Lecture notes in control and information sciences. 2006, pp 171-198, issn 0170-8643, isbn 1-8462-8313-2, 1Vol, 28 p.Conference Paper

A remark on the characteristic Cauchy problemHÖRMANDER, L.Journal of functional analysis. 1990, Vol 93, Num 2, pp 270-277, issn 0022-1236, 8 p.Article

Divergent formal solutions to Fuchsian partial differential equationsYOSHINO, M.Journal of the Mathematical Society of Japan. 1988, Vol 40, Num 1, pp 139-150, issn 0025-5645Article

Résolution de l'équation d barré indice b sur certains ouverts de la sphère unité et de l'équation d barré sur des portions d'anneaux dans CnBitar, Liliane; Rosay, Jean-Pierre.1988, 42 p.Thesis

Elliptic equations with nearly critical growthATKINSON, F. V; PELETIER, L. A.Journal of differential equations (Print). 1987, Vol 70, Num 3, pp 349-365, issn 0022-0396Article

Oscillatory properties of the solutions of hyperbolic differential equations with «maximum»MISHEV, D. P.Hiroshima mathematical journal. 1986, Vol 16, Num 1, pp 77-83, issn 0018-2079Article

A parabolic-hyperbolic free boundary problemFASANO, A; PRIMICERIO, M.SIAM journal on mathematical analysis. 1986, Vol 17, Num 1, pp 67-73, issn 0036-1410Article

Generalized Levi conditions for weakly hyperbolic equations: an attempt to treat the degeneracy with respect to the space variablesMANDAI, T; MATSUURA, S.Publications of the Research Institute for Mathematical Sciences. Series A. 1986, Vol 22, Num 1, pp 1-23, issn 0034-5318Article

Nonlinear elliptic problems involving critical Sobolev exponent in the case of symmetrical domainsFORTUNATO, D; JANNELLI, E.NATO ASI series. Series C, Mathematical and physical sciences. 1986, Vol 173, pp 229-233Article

Numerical computation of least constants for the Sobolev inequalityHEGLAND, M; MARTI, J. T.Numerische Mathematik. 1986, Vol 48, Num 6, pp 607-616, issn 0029-599XArticle

On the structure of the set of solutions of the Darboux problem for hyperbolic equationsDE BLASI, F. S; MYJAK, J.Proceedings of the Edinburgh Mathematical Society. 1986, Vol 29, Num 1, pp 7-14, issn 0013-0915Article

De la vitesse de choc considérée comme valeur propre = On shock velocity considered as eigenvalueBOILLAT, G.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1986, Vol 302, Num 15, pp 555-557, issn 0764-4442Article

  • Page / 1234